# SDR SCNA95129

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT OVERHEAD PORTABLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-50-101 PAGE 201.  OPS CHECKED GOOD.
